# SDR REXA2016121502475

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 7,518 hours, 5,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Defibrillator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW LIFE DEFIBRILLATOR.  R&R BATTERY PACK OF IAW AMM 25-60-00.  OPC GOOD IAW AED LIFE PAK 500 OPERATIONAL MANUAL.
